Hi, Kd! About the only medication that doesn't risk side effects with lithium is acetaminophen (Tylenol). Prescription painkillers, even OTC products like Midol, carry a slight risk to some people and may cause dizziness, confusion, weakness, drowsiness, and nausea.
To be safe, your best bet would be to phone up your doctor or speak with a pharmacist for advice.
Best wishes and I hope you feel better soon. WCV
Kdp; I ran a lot of things they use for cramps through the Interaction checker and nothing but Tylenol over the counter and it does not that great of a job. So stick with Wildcatvet; answer whatever is easier call your GP remind them your on Lithium and ask what you can take or check with the pharmacist where you get your prescription from there phone well be right on your bottle.good luck. Chuck1957
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2013 • 8 answers
Posted 3 Aug 2014 • 2 answers
Posted 22 May 2015 • 2 answers
Posted 7 Aug 2015 • 1 answer
Posted 31 Jan 2016 • 5 answers